# SDR DHL200070730C

- Difficulty date: May 26, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; NR 2 ENGINE  RT/AFT COWLING WORN AT LOWER SIDE OF NR 7 RIB. CUTOUT WORN AREA AT NR 2 ENGINE RT AFT COWLING AT RIB NR 7, 6 INCH X 1&1/8 INCH PER B727 SRM 51-30-2, FABRICATED AND INSTALLED DOUBLER REPAIR PER B727 SRM 54-10-3. REF: N/R 6142.
